# SDR MALA060073

- Difficulty date: February 14, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N430XJ
- Make and model: Saab 340B
- Aircraft serial: 340B430
- Aircraft time: 19,008 hours, 21,207 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NACELLE, INLET DECK IS CHAFED FROM THE INTAKE HARNESS.  THE DAMAGE HAS BEEN REPAIRED IAW MESABA EOS54095.
